[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.204.202.44. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1983

Calcifying Dermatomyositis Following Antitetanus Vaccination

Author Affiliations

From the Department of Rheumatology, Hôpital de la Chaux-de-Fonds, Switzerland.

Arch Intern Med. 1983;143(7):1457-1458. doi:10.1001/archinte.1983.00350070177026
Abstract

• In the course of dermatomyositis, calcinosis is a complication frequently seen in children but rarely seen in adults. Calcinosis often induces poor functional prognosis, reducing mobility of the joints and muscles. Dermatomyositis developed in a 59-year-old woman, following an antitetanus vaccination; the dermatomyositis later became calcifying. To our knowledge, similar cases have not been reported.

(Arch Intern Med 1983;143:1457-1458)

×